# SDR AALA20100304DFW03

- Difficulty date: March 1, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 36,870 hours, 5,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT LEFT NUMBER 1 DOOR CLOSET AREA HAS DAMAGED HOUSING.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT LEFT NUMBER 1 DOOR CLOSET.  OPS CHECKED NORMAL.
